Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 15, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 10, 2015, 4:29 AM EDT. It took effect at Jun 10, 2015, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2015, 4:29 AM EDT (08:29 UTC)
- In effect from
- Jun 10, 2015, 12:00 PM EDT
- Expired
- Jun 10, 2015, 7:03 PM EDT
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
341 WHUS71 KCLE 100829 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 429 AM EDT WED JUN 10 2015 LEZ142>146-101630- /O.NEW.KCLE.SC.Y.0015.150610T1600Z-150610T2300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 429 AM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE TONIGHT. * WAVES/SEAS...WAVES WILL INCREASE TO 2 TO 4 FET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-101630- /O.NEW.KCLE.SC.Y.0015.150610T1800Z-150611T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 429 AM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE OVERNIGHT. * WAVES/SEAS...WAVES WILL INCREASE TO 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
3 follow-up statements
029 WHUS71 KCLE 101524 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1124 AM EDT WED JUN 10 2015 LEZ142>146-102300- /O.CON.KCLE.SC.Y.0015.150610T1600Z-150610T2300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1124 AM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE TONIGHT. * WAVES/SEAS...WAVES WILL INCREASE TO 2 TO 4 FET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-102330- /O.CON.KCLE.SC.Y.0015.150610T1800Z-150611T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1124 AM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE OVERNIGHT. * WAVES/SEAS...WAVES WILL INCREASE TO 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
425 WHUS71 KCLE 101924 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 324 PM EDT WED JUN 10 2015 LEZ142>146-102300- /O.CON.KCLE.SC.Y.0015.000000T0000Z-150610T2300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 324 PM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH AND SHIFT TO THE NORTHWEST TONIGHT. * WAVES/SEAS...WAVES OF 2 TO 4 FEET WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-110200- /O.CON.KCLE.SC.Y.0015.000000T0000Z-150611T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 324 PM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE NORTHWEST AND DECREASE OVERNIGHT. * WAVES/SEAS...WAVES OF 2 TO 5 FEET WILL CONTINUE FOR MUCH OF THIS EVENING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
012 WHUS71 KCLE 102303 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 703 PM EDT WED JUN 10 2015 LEZ147>149-110015- /O.CAN.KCLE.SC.Y.0015.000000T0000Z-150611T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 703 PM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE DIMINISHING BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ142>146-110015- /O.CAN.KCLE.SC.Y.0015.000000T0000Z-150610T2300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 703 PM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE DIMINISHING BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 10, 4:05 AM EDT, 24 minutes earlier.
Area forecast discussion, Jun 10, 4:05 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
405 AM EDT WED JUN 10 2015
.SYNOPSIS...
LOW PRESSURE OVER THE NORTHERN GREAT LAKES WILL MOVE EAST TO
QUEBEC BY LATE TODAY. A COLD FRONT TRAILING THE LOW WILL DROP INTO
THE AREA THIS EVENING AND THEN STALL THROUGH THURSDAY BEFORE
DRIFTING BACK NORTH AS A WARM FRONT FRIDAY.
&&
.NEAR TERM /THROUGH TODAY/...
THE HRRR HINTS AT DEVELOPING AN AREA OF SHOWERS AND POSSIBLY A
FEW THUNDERSTORMS WITH WEAK UPPER SUPPORT ACROSS SRN LWR MI EARLY
THIS MORNING AND THEN EXPANDING IT AS IT MOVES SOUTHEAST INTO THE
AREA. A QUICK LOOK AT THE RADAR SHOW THE FIRST OF THESE SHOWERS
ALREADY WEST OF DETROIT MOVING SOUTHEAST. BY 15Z THE HRRR HINTS
AT THE ENTIRE AREA BEING VULNERABLE TO SHOWERS BEFORE DRIFTING
SOUTHEAST OUT OF THE AREA BY LATE MORNING JUST AS ADDITIONAL
CONVECTION FIRES TO OUR WEST ON THE APPROACHING COLD FRONT. WILL
HAVE CHANCE POPS IN FOR THE MORNING EVERYWHERE FOR THE FIRST
BATCH. THIS AFTERNOON WILL HAVE HIGHER CHANCE POPS DROPPING SSE
ACROSS THE AREA. WARM AIR MOVES IN ACROSS THE AREA FROM THE
CENTRAL PLAINS AHEAD OF THE APPROACHING COLD FRONT WITH 50MB TEMPS
18-20C. THIS IS GOOD FOR UPPER 80S WITH A ROGUE 90 NOT OUT OF THE
QUESTION WEST.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
THIS EVENING THE COLD FRONT SHOULD BE JUST TO OUR NORTH/NORTHWEST
WITH ONGOING SCATTERED CONVECTION LIKELY ONGOING IN THE AREA AND
ALONG THE FRONT. THE FRONT WILL SAG INTO THE AREA THROUGH THE
EVENING REACHING JUST SOUTH OF A FORT WAYNE TO MANSFIELD LINE BY
THURSDAY MORNING. FOLLOWING 925MB NAM TEMPS IT APPEARS THE FRONT
DRIFTS NORTH A BIT THROUGH THE DAY AND THEN CONTINUES NORTH
THURSDAY NIGHT AND FRIDAY AS LOW PRESSURE MOVES FROM IOWA TO THE
CENTRAL LAKES. FOR TONIGHT WILL INCREASE POPS TO HIGH CHANCE AND
LIKELY GIVEN THAT SHOWERS AND STORMS WILL LIKELY BE ONGOING AS THE
FRONT DROPS INTO THE AREA. WILL ALLOW FOR A DIURNAL DECREASE TO
LOW CHANCE AND SLIGHT CHANCE TOWARDS MORNING THURSDAY. FOR THE DAY
THURSDAY WILL GO WITH LOW CHANCE POPS AS PARENT LOW WILL BE WELL
NORTHEAST IN QUEBEC AND FORCING SHIFTS WEST TO DEVELOPING LOW
PRESSURE IN THE CENTRAL PLAINS. WILL BOOST POPS BACK TO HIGH
CHANCE AND LIKELY FRIDAY AFTERNOON INTO SATURDAY AS THE NEXT COLD
FRONT DROPS ACROSS THE AREA.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE EXTENDED FORECAST WILL CONTINUE TO FOCUS ON CHANCES OF SHOWERS
AND THUNDERSTORMS INTO EARLY NEXT WEEK AS A WARM AND UNSTABLE
AIRMASS REMAINS OVER THE REGION. IT APPEARS THAT A LOW LEVEL
MOISTURE AXIS WILL BE DRAPED OVERHEAD TO START THE DAY ON SUNDAY AND
MAY TRY TO LIFT NORTH AS A THE RIDGE AMPLIFIES ALOFT. LEFT POPS NEAR
40 PERCENT WITH SOME CONCERN THAT WARM AIR IN THE MID-LEVELS AND A
LACK OF A SUBSTANTIAL TRIGGER MAY LIMIT COVERAGE. CHANCES OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE ON MONDAY AND TUESDAY AS SHORTWAVE
ENERGY ROUNDS THE RIDGE AND KICKS OFF THUNDERSTORMS. TOO FAR OUT TO
RESOLVE THESE FEATURES BUT IT LOOKS LIKE AN ACTIVE PATTERN
CONTINUES. TEMPERATURES WILL BE AT OR ABOVE NORMAL THROUGH THE
EXTENDED WITH MILD NIGHTS.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE OVER WISCONSIN WILL MOVE EAST ACROSS THE CENTRAL GREAT
LAKES TODAY WITH BREEZY SOUTHWEST WINDS GUSTING TO 25 KNOTS THIS
AFTERNOON. THE ASSOCIATED COLD FRONT WILL SINK SOUTH INTO THE AREA
LATE THIS AFTERNOON INTO THIS EVENING AND PROVIDE A FOCUS FOR
STRONG THUNDERSTORMS. BEFORE THAT TIME...CONDITIONS WILL BE DRY
EXCEPT A LOW CHANCE OF SHOWERS ALONG THE WARM FRONT AT TOL AROUND
10Z AND A LESSER CHANCE AT CLE TOWARDS 14Z. THUNDERSTORMS WILL
INCREASE IN COVERAGE AFTER 21Z...BUT MAY TAKE UNTIL 00Z TO REALLY
GET GOING. TIMING WILL NEED TO BE REFINED THROUGHOUT THE DAY BASED
ON CONVECTIVE TRENDS. ISOLATED WIND GUSTS OF 35-50 KNOTS WILL BE
POSSIBLE WITH THE STRONGEST THUNDERSTORMS TODAY. CONDITIONS WILL
BE VFR OUTSIDE OF THUNDERSTORMS.
OUTLOOK...AREAS OF NON-VFR FRI THRU SUN WITH SCT SHRA/TSRA.
&&
.MARINE...
SOUTHWESTERLY WINDS WILL INCREASE ON THE LAKE TODAY AHEAD OF A LOW
PRESSURE SYSTEM TRACKING ACROSS THE UPPER GREAT LAKES. HAVE ISSUED A
SMALL CRAFT ADVISORY WITH WINDS NEAR 20 KNOTS IN THE NEARSHORE
WATERS TODAY AND WAVES INCREASING TO 2 TO 4 FEET. THE WINDOW FOR
SMALL CRAFT ADVISORIES WILL SPAN FROM ABOUT NOON ON THE WEST END TO
10 PM ON THE EAST END. SOME STRONG THUNDERSTORMS MAY ALSO ACCOMPANY
THE ASSOCIATED COLD FRONT AS IT TRAVERSES THE LAKE...MAINLY LATE
THIS AFTERNOON INTO THIS EVENING. CONDITIONS WILL IMPROVE QUICKLY
TONIGHT AS HIGH PRESSURE BUILDS IN BEHIND THE DEPARTING SYSTEM.
A WARM FRONT WILL LIFT NORTH ACROSS THE LAKE ON FRIDAY WITH
INCREASING SOUTHWESTERLY WINDS AGAIN ON FRIDAY NIGHT. THE WARM AND
UNSTABLE AIRMASS WILL SUPPORT PERIODS OF SHOWERS AND THUNDERSTORMS
THROUGH THE WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 10 PM EDT
THIS EVENING FOR LEZ147>149.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING
FOR LEZ142>146.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...KEC
AVIATION...KEC
MARINE...KECHazardous weather outlook, Jun 9, 3:32 PM EDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 332 PM EDT TUE JUN 9 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-101945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 332 PM EDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE STORM PREDICTION CENTER HAS INDICATED THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON AS A COLD FRONT APPROACHES FROM THE NORTH AND LAKE BREEZES DEVELOP ALONG THE SOUTH SHORE OF LAKE ERIE. A FEW OF THE STRONGER STORMS COULD BECOME SEVERE WITH DAMAGING WINDS THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.